# SDR CA140626002

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,172 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Shaft
- Part number: 350A34015004
- Condition: Worn
- Location: Tail Rotor
- Part time: 5,482 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE TAIL ROTOR WAS ROTATED CLOCKWISE OR COUNTER CLOCKWISE, A NOISE WAS DETECTED.  AFTER INVESTIGATION, IT WAS DISCOVERED THAT A PLAY EXISTED AT THE ASSY POINT OF THE FRONT SHAFT AND THE FRONT FLANGE.
